MAUDE Adverse Event Report: MEDELA LLC PUMP IN STYLE PRO TRADITIONAL EN ES; PUMP, BREAST, POWERED

MEDELA LLC PUMP IN STYLE PRO TRADITIONAL EN ES; PUMP, BREAST, POWERED
Model Number 01047090
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 12/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer was sent a replacement pump and return of her original pump was requested for testing/evaluation.In follow up with a complaint handler on (b)(6) 2026, the customer stated that she developed mastitis on (b)(6) 2025 and was prescribed antibiotics for two weeks.Additionally, she indicated that the mastitis is resolved and she is using the replacement pump.The pump was evaluated on 1/13/2026, and no problem was found when testing with the customer¿s kit.Mastitis is a common condition affecting many lactating women, with 1675 mastitis complaints between 01/2016 - 12/2024 across symphony, harmony, freestyle, freestyle flex, sonata, pns, pnsfx, pnshf, swing and swing maxi.Based on the results of our internal investigation (capa: 2025-0027) including published literature, it cannot definitively be concluded that the pump caused or has contributed to the customer's reported mastitis.According to published clinical literature, mastitis incidence in lactating women, with or without a breast pump, can be as high as 33%.In fact, clinical guidelines recommend the use of a breast pump to facilitate the removal of breast milk during periods of mastitis.Additionally, complaint trends across all medela pumps show mastitis incidence consistently below 0.1%, far lower than the 3-20% occurrence in the general population of lactating women.
 
Event or Problem Description
On (b)(6) 2025, the customer alleged to medela llc that her pump in style pro was making a thumping noise, and the suction was not consistent.Additionally, she alleged that she developed several episodes of mastitis and was prescribed antibiotics.

Brand Name
PUMP IN STYLE PRO TRADITIONAL EN ES
Common Device Name
PUMP, BREAST, POWERED
Manufacturer (Section D)
MEDELA LLC
1101 corporate dr
mchenry IL 60050
Manufacturer (Section G)
MEDELA LLC
1101 corporate drive
mchenry IL 60050
Manufacturer Contact
tom cuzman
1101 corporate drive
mchenry, IL 60050
8004358316
MDR Report Key24065753
Report Number1419937-2026-00001
Device Sequence Number9388064
Product Code HGX
UDI-Device Identifier00020451470900
UDI-Public00020451470900
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K200508
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number01047090
Device Lot Number0000736368
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2026
Distributor Facility Aware Date12/22/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/22/2025
Initial Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/28/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale